Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On Donaldson-Thomas invariants of threefold stacks and gerbes

Authors: Amin Gholampour and Hsian-Hua Tseng
Journal: Proc. Amer. Math. Soc. 141 (2013), 191-203
MSC (2010): Primary 14N35
Published electronically: May 25, 2012
MathSciNet review: 2988722
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We present a construction of Donaldson-Thomas invariants for three-dimensional projective Calabi-Yau Deligne-Mumford stacks. We also study the structure of these invariants for étale gerbes over such stacks.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14N35

Retrieve articles in all journals with MSC (2010): 14N35

Additional Information

Amin Gholampour
Affiliation: Department of Mathematics, Imperial College London, South Kensington Campus, London SW7 2AZ, United Kingdom
Address at time of publication: Department of Mathematics, University of Maryland, 1301 Mathematics Building, College Park, Maryland 20742-4015

Hsian-Hua Tseng
Affiliation: Department of Mathematics, Ohio State University, 100 Math Tower, 231 West 18th Avenue, Columbus, Ohio 43210

Received by editor(s): February 9, 2011
Received by editor(s) in revised form: May 12, 2011, June 1, 2011, and June 22, 2011
Published electronically: May 25, 2012
Communicated by: Lev Borisov
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society